# SDR SWAA2025031103124

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 71,722 hours, 42,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ASSOCIATED WITH BATTERY PACK M1674 ARE INOP.<[01] REMOVED AND REPLACED BATTERY PACK M1674 AND PERFORMED GOOD TEST IAW AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1
